# SDR A6WA200740602

- Difficulty date: November 8, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXIST ON BRACKET ON INTERCOSTAL FS 484 RBL 27.  REPLACED IAW REO 601R-53-41-059 REV A.  (M)
